Journal of Mathematics of Kyoto University

The Penrose transform on conformally Bochner-Kähler manifolds

Yoshinari Inoue

Full-text: Open access

Abstract

We give a generalization of the Penrose transform on Hermitian manifolds with metrics locally conformally equivalent to Bochner-Kähler metrics. We also give an explicit formula for the inverse transform.

Article information

Source
J. Math. Kyoto Univ., Volume 47, Number 2 (2007), 327-357.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281049

Digital Object Identifier
doi:10.1215/kjm/1250281049

Mathematical Reviews number (MathSciNet)
MR2376960

Zentralblatt MATH identifier
1153.53032

Subjects
Primary: 32L25: Twistor theory, double fibrations [See also 53C28]
Secondary: 53C28: Twistor methods [See also 32L25]

Citation

Inoue, Yoshinari. The Penrose transform on conformally Bochner-Kähler manifolds. J. Math. Kyoto Univ. 47 (2007), no. 2, 327--357. doi:10.1215/kjm/1250281049. https://projecteuclid.org/euclid.kjm/1250281049


Export citation